# SDR CA100804002

- Difficulty date: July 24, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DURING T/O ROLL, THE CREW HEARD A LOUD NOISE AND WITNESSED A SHARP RISE IN ENGINE TEMP. THE T/O WAS ABORTED AND THE ACFT TAXIED BACK TO THE HANGAR.  ENGINE OPS WAS NORMAL DURING TAXI.  SUBSEQUENT GROUND RUNS SHOWED THAT THE ENGINE WAS TRIPPING ON VIBRATIONS AND THE TEMP WAS SIGNIFICANTLY HIGHER THAN THE OTHER ENGINE. TROUBLESHOOTING IS ON-GOING.
